# SDR QXEA200400398

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 13,803 hours, 19,817 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE ARE THREE SMOKING RIVETS ON AFT RUDDER LOWER LEFT SIDE.  REPAIRED IAW DHC8 SRM 51-40-00.
